# SDR 96ZZZX844

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30B10719A
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED GENERATOR, S/N 1187, DUE TO WHINE HEARD OVER SPEAKERS ON 9-27-95.  IT HAD 593.3 HOURS SINCE OVERHAUL.  INSTALLED GENERATOR, S/N 2632, 9-27-95 WITH ZERO HOURS SINCE OVERHAUL.
